# SDR SWIA200210915

- Difficulty date: June 4, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 4,992 hours, 4,167 cycles
- Engine: Ge CF34*
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT JET PIPE OVERHEAT FAIL MESSAGE ON CLIMBOUT FROM LAS AT 27,000 FT.  MESSAGE CLEARED, THEN RETURNED.  LEFT JET PIPE OVERHEAT SYSTEM OPS CHECK GOOD AT THIS TIME.  NO FAULTS FOUND.
